# SDR ASAA0590081

- Difficulty date: April 22, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141A850533
- Condition: Chafed
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND E/E CUTOUT AFT STOP FITTING CHAFED.  REPAIRED IAW SRM 51-40-02.  (M)
